# SDR MASA200800330

- Difficulty date: April 20, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 26,632 hours, 21,519 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8978892
- Part serial: 30014EL
- Condition: Low Pressure
- Location: Apu
- Part time: 13,130 hours, 12,317 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7058 ORD-GRR - APU BOTTLE LOW MESSAGE.  REPLACED FIREX BOTTLE.
